Tablets and suspension Ibufen: instructions for use

Ibufen is a modern antipyretic and analgesic drug based on Ibuprofen, which can alleviate the condition of a sick adult or child within 30 minutes.

Physicians and pediatricians safely prescribe this medicine to their large and small patients as part of complex therapy for influenza, sore throat, acute respiratory viral infections, pain in joints, bones and muscles.

On this page you will find all the information about Ibufen: complete instructions for use for this drug, average prices in pharmacies, complete and incomplete analogues of the drug, as well as reviews of people who have already used Ibufen. Want to leave your opinion? Please write in the comments.

Clinico-pharmacological group

NSAIDs.

Pharmacy sales terms

It is released without a prescription.

Prices

How much is Ibufen? The average price in pharmacies is 80 rubles.

Release form and composition

At the moment, a pharmacological agent has several forms of release. Among them:

  1. Ibufen D - syrup for oral administration. 120 ml plastic bottle is used as packaging. The content of ibuprofen is 100 mg per 5 ml of solution. A special syringe is attached as a dispenser;
  2. Ibufen for children is made in the form of tablets of 200 mg. Available in blisters of 10 or 20 tablets each. On the package must be marked that the drug is intended for children;
  3. Ibufen Forte - enhanced oral suspension. The content of ibuprofen is 200 mg per 5 ml of solution. Syrup is available in 100 ml plastic bottle;
  4. Oral suspension. Available in bottles of 100 ml each with a measuring spoon included. The syrup has a citrus smell and a sweetish aftertaste. Before use the drug should be shaken up;
  5. Ibufen Ultra - enhanced form of release of the drug in the form of blue capsules. Ibuprofen concentration - 200 mg in one capsule. Packages in which there are 1 or 2 blisters are available. Each of them contains 10 capsules.

Pharmacological effect

The main active ingredient of the drug - ibuprofen - has anti-inflammatory effect on the human body, as well as antipyretic and analgesic effects (the latter is most pronounced for pains of inflammatory nature of origin).

The mechanism of action of the drug is due to the ability of ibuprofen to have an inhibitory effect on the synthesis of prostaglandins by inhibiting cyclooxygenase, an enzyme that plays an important role in the metabolism of arachidonic acid and the formation of prostaglandins. And this, in turn, leads to inhibition of the severity of the inflammatory process, a decrease in elevated body temperature and the generation of pain impulses in nerve structures.

Indications for use

According to the instructions, Ibufen is intended for use with:

  1. Algodismenoree;
  2. The presence of inflammation in the pelvis, including adnexitis, childbirth (in these cases, Ibufen is used as a tocolytic (preventing premature birth) and painkillers);
  3. Febrile syndrome due to infectious and catarrhal diseases;
  4. Pain syndrome: with myalgia, radiculitis, arthritis, dental and headache (including menstrual syndrome) pain, ossalgia, arthralgia, myalgia, neuralgia, tendovaginitis, tendinitis, bursitis, neuralgic amyotrophy, cancer pain, post-operative and post-traumatic lesions accompanied by inflammation;
  5. Inflammatory and degenerative diseases of the musculoskeletal system, such as: osteochondrosis, psoriatic, rheumatoid and chronic juvenile arthritis, persona-Turner’s disease (or neuralgic amyotrophy), arthritis caused by systemic lupus erythematosus (as one of the drugs of complex therapy), Bechterew's disease ( or ankylosing spondylitis), gouty arthritis.

Children's Ibufen is recommended for use in order to eliminate pain, including caused by the eruption of milk teeth.

Contraindications

Ibufen is contraindicated in:

  1. Nasal polyps;
  2. Hearing loss;
  3. Hemophilia, hemorrhagic diathesis, or other coagulation disorders;
  4. Deficiency of glucose-6-phosphate dehydrogenase;
  5. Exacerbation of gastric ulcer or duodenal ulcer;
  6. Angioedema;
  7. Severe liver / kidney function;
  8. Known hypersensitivity to ibuprofen, acetylsalicylic acid (ASA) or any other NSAIDs;
  9. Hypersensitivity to any auxiliary component;
  10. The history of the development of bronchospasm after taking ASA or other NSAIDs.

The drug is contraindicated in children up to 6 months or weighing less than 7 kg. Children at the age of 6-12 months Ibufen can be given only on prescription.

It is possible to use the drug, but under close medical supervision with:

  1. Dyslipidemia;
  2. Ischemic heart disease;
  3. The presence of Helicobacter pylori infection;
  4. Hyperbilirubinemia;
  5. Severe somatic diseases;
  6. Hepatic / Renal Failure;
  7. Leukopenia, anemia;
  8. The need for long-term use of the drug;
  9. Peripheral artery diseases;
  10. Diabetes mellitus.
  11. Severe heart failure.
  12. Hypertension;
  13. Peptic ulcer and 12 duodenal ulcer history;
  14. Nephrotic syndrome;
  15. Obstructive pulmonary disease and bronchial asthma;
  16. Cerebrovascular diseases;
  17. Cirrhosis of the liver with portal hypertension.

With extreme caution, Ibufen is also prescribed for elderly patients, people who abuse alcohol and / or smokers.

Use during pregnancy and lactation

The use of Ibufena contraindicated in the third trimester of pregnancy.

A study on the effect of Ibufen during breastfeeding is not available. However, if there is a need to use it, breastfeeding for the period of taking the drug should be stopped.

Instructions for use

The instructions for use indicate that Ibufen Forte, Ibufen D, as well as on a simple Ibufen - the average single dose for adults is 5-10 mg per 1 kg of body weight, repeated 3-4 times a day. The maximum daily amount of the drug should not exceed 30 mg per 1 kg of patient weight. A course of conservative therapy is prescribed individually by the attending physician, since it must be consistent with the indications for treatment and regular diagnostic indicators of the body.

Ibufen suspension is ingested (oral) after meals. Dosage depends on age:

  • Children at the age of half a year before the 1st year - 2.5 ml (50 mg of ibuprofen) 3 times a day, not more than 7.5 ml.
  • Children aged 1 to 3 years - 2.5 ml 3-4 times a day, depending on the severity of pain, temperature or inflammatory changes. Not more than 10 ml.
  • Children aged 3 to 6 years - 5 ml (100 mg ibuprofen) 3 times a day, the maximum dose per day should not exceed 15 ml.
  • Children aged from 6 to 9 years old - 5 ml 4 times a day, no more than 20 ml per day.
  • Children aged from 9 to 12 years old - 10 ml 3 times a day, no more than 30 ml of suspension per knock.
  • Children over 12 years old - 10 ml 4 times a day (not more than 20 ml per day).

Usually taking the suspension during the day is carried out every 6-8 hours. Do not exceed the maximum allowable daily dose. Children aged 6 months to 1 year, the drug can only be used as directed by the doctor.

Side effects

With conservative treatment with Ibufen, the following undesirable effects may occur:

  1. On the part of the hematopoietic system: heart failure, tachycardia, thrombocytopenia, anemia, increased blood pressure, leukopenia (manifested as agranulocytosis).
  2. From the side of the central nervous system: dizziness, headache, sleep disturbance, anxiety, drowsiness, depression, reversible toxic amblyopia, blurred vision, diplopia - double vision.
  3. Urinary system: acute renal failure, nephrotic syndrome, which is manifested mainly by edema, polyuria, cystitis, inflammation of the renal apparatus.
  4. Digestive system: dyspeptic indigestion, diarrhea, loss of appetite, heartburn, constipation, flatulence, violation of the excretory function of the liver, peptic ulcers of the stomach with a hemorrhagic outcome.
  5. Allergic reactions: pruritus and rash, bronchospastic syndrome, rhinitis, angioedema Quincke, Stevens-Johnson and Lyell's syndrome.

Overdose

A significant excess of the age recommended therapeutic dose of Ibufen suspension leads to the development of abdominal pain, nausea, vomiting, headache, tinnitus, drowsiness, bleeding of various localization and intensity. In this case, washing the stomach, intestines, taking activated carbon or other intestinal sorbents, as well as symptomatic therapy. There is no specific antidote for ibuprofen.

Special instructions

  1. Patients who are sent to a study on the determination of 17-ketosteroids should take ibuprofen within 48 hours.
  2. With prolonged use of Ibufena, it is necessary to monitor the picture of peripheral blood, the functional state of the kidneys and liver.
  3. To reduce the risk of gastrointestinal side effects, Ibufen should be taken at the lowest effective dose for the shortest possible period.
  4. To prevent the development of NSAIDs-gastropathy, Ibufen is recommended to be combined with prostaglandin E preparations (for example, misoprostol). At the onset of symptoms, careful monitoring of the patient’s condition is necessary, including a fecal occult blood test, a blood test with hemoglobin and hematocrit, and an esophagogastroduodenoscopy.
  5. In case of bronchial asthma or other diseases that may be accompanied by bronchospasm, ibuprofen can cause the development of bronchospasm. For this reason, in these patients, the drug should be used only with great care. In case of difficulty breathing should immediately consult a doctor.
  6. Patients with diabetes should consider that in 1 ml of suspension contains about 0.34 g of sucrose or about 0.03 XE. Thus, the minimum single dose of Ibufen (2.5 ml) contains 0.85 g of sucrose (0.075 XE), the maximum single dose (15 ml) contains 5.13 g of sucrose (0.45 XE).

During treatment, it is recommended to avoid taking drugs containing ethanol, as well as performing tasks that require increased attention and speed of reactions.

Reviews

We picked up some feedback from people about Ibufen:

  1. Lena. Very tasty syrup! The child gladly accepted and quickly passed ear. Nurofen barely swallows by the way In general, only Ibuprofen Akrihin
  2. Dima. I bought this drug according to its characteristics. Coming out of them, it’s just a wand for parents. After taking this drug, the child didn’t follow any reaction of the body to it (the name of the drug speaks for itself) besides, a six-year-old child with a high temperature I had to literally pour in two the syringe of this burda in the hope of a cure, eventually had to bring down the temperature by a proven method (paracetamol). I didn’t experiment at all (especially with Polish spill or weight drugs) if my son took the tablets calmly.

Analogs

The main analogues of Ibufen are: Ibuprofen, Ibupron, Ibusan, Nurofen.

Before using analogues consult your doctor.

Storage conditions and shelf life

Store at temperatures up to 25 ºС in a place protected from light, out of reach of children.

Shelf life - 3 years, after the first opening of the bottle - 6 months.

Watch the video: Acetaminophen vs. Ibuprofen: Which One Should My Child Take? (February 2020).

Loading...

Leave Your Comment